Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Denver/Boulder, CO

June 6, 2014Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 6, 2014, 4:19 PM MDT for Washington County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 4:19 PM MDT (22:19 UTC)
Expired
Jun 6, 2014, 4:45 PM MDT
In force
26 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 123 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS55 KBOU 062219
SVRBOU
COC121-062245-
/O.NEW.KBOU.SV.W.0079.140606T2219Z-140606T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 445 PM MDT

* AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AKRON...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AKRON...OTIS AND PLATNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4001 10333 4024 10338 4034 10296 4010 10289
TIME...MOT...LOC 2219Z 249DEG 27KT 4015 10322 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

RPK
1 follow-up statement
211 
WWUS55 KBOU 062242
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT FRI JUN 6 2014

COC121-062252-
/O.EXP.KBOU.SV.W.0079.000000T0000Z-140606T2245Z/
WASHINGTON CO-
442 PM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 445 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.

LAT...LON 4001 10333 4024 10338 4034 10296 4010 10289
TIME...MOT...LOC 2242Z 249DEG 27KT 4015 10322 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM MDT, 49 minutes earlier.

Area forecast discussion, Jun 6, 3:30 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
330 PM MDT FRI JUN 6 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

ACTIVE AFTERNOON ON THE PLAINS AS SEVERE THUNDERSTORMS HAVE
DEVELOPED ALONG COLD FRONT MOVING INTO THE NORTHEAST PART OF THE
STATE. MOIST SOUTHERLY WINDS ACROSS THE PLAINS SHOULD CONTINUE
FEEDING INTO THESE STORMS FOR THE NEXT FEW HOURS. WILL HAVE HIGH
POPS ON THE PLAINS THIS EVENING. FURTHER TO THE WEST...A WEAK
UPPER LEVEL DISTURBANCE CONTINUES MOVING ACROSS UTAH THIS
AFTERNOON. AS THE IMPULSE MOVES OVER COLORADO TONIGHT...IT MIGHT
KEEP SCATTERED SHOWERS GOING OVER THE MOUNTAINS THROUGH MIDNIGHT.

ON THE PLAINS...AFTER THE EVENING CONVECTION MOVES EAST OF
COLORADO...COOL MOIST AIR WILL MOVE IN FROM THE NORTH AND
NORTHEAST. THE UPSLOPE FLOW AND MOIST AIRMASS SHOULD BE SUFFICIENT
TO PRODUCE STRATUS ACROSS MUCH OF NORTHEAST COLORADO BY MORNING.
MUCH COOLER TEMPERATURES ARE EXPECTED TOMORROW DUE TO THE
CONTINUING NORTHERLY FLOW. DAYTIME HEATING TOMORROW WILL DE-
STABILIZE THE AIRMASS BY AFTERNOON. BY LATE IN THE
AFTERNOON...CAPPING INVERSIONS WILL BE BROKEN AND SHOWERS AND
THUNDERSTORMS ARE EXPECTED. SOME SEVERE WEATHER WILL AGAIN BE
POSSIBLE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

SOME SHOWERS AND STORMS POSSIBLE SATURDAY EVENING...MAINLY ACROSS
THE PLAINS. SHEAR WEAK SO NO SEVERE STORMS EXPECTED. PRECIPITABLE
WATER VALUES RANGE FROM 0.60 INCHES ALONG FOOTHILLS TO CLOSE TO
0.90 FAR EASTERN PLAINS...SOME SOME BRIEF HEAVY RAIN POSSIBLE WITH
A FEW OF THE STORMS. A FEW SHOWERS OR STORMS TO LINGER OVERNIGHT
WITH LIFT AHEAD AN APPROACHING TROUGH.

FOR SUNDAY...TROUGH MOVES ACROSS COLORADO SUNDAY WITH THE AXIS
OVER EASTERN PLAINS DURING THE AFTERNOON. MID LEVEL QG ASCENT
INCREASES WITH TROUGH. SOUTHEAST SURFACE FLOW ACROSS THE PLAINS
BY THE AFTERNOON WITH SOME HINTS OF A CYCLONE DEVELOPING NEAR
DENVER. WESTERLY FLOW ALOFT TO GENERATE SOME SHEAR. CAPES LOOK TO
BE AROUND 1000 J/KG IN THE DENVER AREA AND ADJACENT PLAINS. SHOULD
SEE A DECENT CHANCE OF STORMS DEVELOPING MOST AREAS BY THE
AFTERNOON. A FEW SEVERE STORMS POSSIBLE ACROSS THE PLAINS...
MAINLY ACROSS EASTERN ADAMS AND EASTERN ARAPAHOE COUNTIES IN THE
AREA OF THE GREATEST CAPE VALUES. PRECIPITABLE WATER VALUES RANGE
FROM AROUND 0.70 IN THE DENVER AREA TO NEARLY AN INCH FAR EASTERN
PLAINS. SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...BUT
DECENT WESTERLY STORM MOTION SHOULD KEEP STORMS MOVING. THE TROUGH
MOVES INTO KANSAS BY MIDNIGHT WITH THE MID LEVEL ASCENT SHIFTING
EAST. ACTIVITY TO DECREASE FROM WEST TO EAST AS A RESULT. BEST
CHANCE FOR STORMS TO BE GENERALLY EAST OF A FORT MORGAN TO LIMON
LINE. MODELS SHOW CAPE VALUES DECREASING TO AROUND 300 J/KG...SO
SEVERE STORMS NOT EXPECTED DURING THE EVENING. A FEW STORMS COULD
LINGER BEYOND MIDNIGHT ACROSS THE FAR EASTERN PLAINS OTHERWISE
CLEARING SKIES EXPECTED WITH INCREASING SUBSIDENCE.

ON MONDAY...A DRIER AND SUBSIDENT AIRMASS WILL BE OVER COLORADO
WITH NORTHWEST FLOW ALOFT. SOME LINGERING MOISTURE OVER THE
MOUNTAINS FOR A FEW AFTERNOON AND EVENING THUNDERSTORMS. AIRMASS
STILL BE FAIRLY COOL WITH HIGHS IN THE LOWER AND MIDDLE 70S ACROSS
THE PLAINS. UPPER RIDGE BUILDS OVER THE AREA TUESDAY WITH UPPER
TROUGH OVER NORTHERN AND CENTRAL PLAINS. WEAKENING SUBSIDENCE WITH
A BIT OF MID LEVEL ASCENT OVER MOUNTAINS. SOME INCREASE IN
MOISTURE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE MOUNTAINS AND ALONG THE FOOTHILLS. ENOUGH
SUBSIDENCE ACROSS PLAINS TO KEEP THINGS DRY. AIRMASS WARMS FURTHER
WITH READINGS IN THE LOWER AND MIDDLE 80S ACROSS THE PLAINS AND
MAINLY 60S OVER THE HIGH COUNTRY.

FOR THE LATER PERIODS...WEDNESDAY THROUGH FRIDAY. WEAK UPPER
TROUGH MOVES OVER COLORADO WEDNESDAY AND THURSDAY WITH MID LEVEL
ASCENT AND WESTERLY FLOW ALOFT. ENOUGH MOISTURE COMBINING WITH THE
LIFT FOR A SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS...MAINLY
ACROSS MOUNTAINS. FLOW ALOFT BECOME SOUTHWEST FRIDAY AS UPPER
TROUGH MOVES INTO NORTHERN GREAT BASIN. FLOW TO BRING DRIER AIR
INTO THE REGION...WILL KEEP STORMS OUT OF THE FORECAST FOR FRIDAY.
TEMPERATURES TO BE WARM THROUGH THE PERIOD WITH HIGHS IN THE 80S
ACROSS THE PLAINS AND MAINLY 60S IN THE HIGH COUNTRY. TEMPERATURES
COULD REACH 90 DEGREES SOME LOCATIONS FRIDAY WITH THE DRY
SOUTHWEST FLOW ALOFT.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 328 PM MDT FRI JUN 6 2014

INITIAL WAVE OF THUNDERSTORMS IS WELL EAST OF THE AIRPORT...SO
THREAT FROM THUNDERSTORMS APPEARS TO BE OVER. ADDITIONAL SHOWER
ACTIVITY WILL BE POSSIBLE LATER TONIGHT WITH CEILINGS AND
VISIBILITIES REMAINING VFR. AFTER MIDNIGHT....AREAS OF STRATUS
WILL BE FORMING ACROSS NORTHEAST COLORADO AND MOVING OVER THE
AIRPORTS WITH MVFR CEILINGS AROUND SUNRISE. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 328 PM MDT FRI JUN 6 2014

MINIMAL SHOWER ACTIVITY OVER THE FOOTHILLS THIS AFTERNOON WILL
ALLOW THE SPRING RUNOFF TO CONTINUE FROM EXCLUSIVELY SNOWMELT.
COOLER TEMPERATURES MOVING INTO THE FOOTHILLS AND MOUNTAINS
TOMORROW WILL FURTHER MODERATE THE SNOWMELT THROUGH THE WEEKEND.
SHOWERS ON SATURDAY AND SUNDAY ARE AGAIN EXPECTED TO HAVE
EASTWARD MOVEMENT...KEEPING THE RUNOFF IN CHECK. WARMER
TEMPERATURES EXPECTED BY MID WEEK WHICH MAY INCREASE SNOWMELT.

CURRENT ADVISORIES AND THE FLOOD WARNING IN GREELEY WILL REMAIN
IN EFFECT FOR THE NEXT SEVERAL DAYS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...DANKERS
HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT FRI JUN 6 2014

COZ030>051-071730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1120 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST COLORADO
PLAINS BY EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING
HOURS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING OUT OF
WYOMING AND THE NEBRASKA PANHANDLE...AND WILL DEVELOP SOUTHWARD
THROUGH THE AFTERNOON AS THE FRONT PROGESSES. INDIVIDUAL STORM
MOTIONS WILL BE TO THE EAST AND SOUTHEAST DUE TO WESTERLY WINDS
ALOFT STEERING THE STORMS AS THEY BUILD. THE AIRMASS FEEDING INTO
THE STORMS WILL BE VERY UNSTABLE...CAUSING THE THUNDERSTORMS TO
BECOME STRONG OR SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
PERIODS OF HEAVY RAIN. HAIL UP TO 2 INCHES IN DIAMETER...WIND
GUSTS OF 70 TO 80 MPH AND POSSIBLY SOME TORNADOES WILL BE
POSSIBLE. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL COVER
LOCATIONS NORTH AND EAST OF A GREELEY TO LIMON LINE...OR MOST OF
NORTHEAST COLORADO.

ADDITIONAL THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP OVER THE
FRONT RANGE FOOTHILLS OF JEFFERSON AND DOUGLAS COUNTIES AND THEN
MOVE EASTWARD OVER THE PALMER DIVIDE. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN AND POSSIBLY TORNADOES.

PEOPLE ACROSS NORTHEAST COLORADO SHOULD REMAIN AWARE OF THE
EVOLVING WEATHER SITUATION THROUGH THE AFTERNOON. RESIDENTS SHOULD BE
PREPARED TO PROTECT PROPERTY AND MOVE TO SAFE SHELTER IF SEVERE
THUNDERSTORMS APPROACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY IS EXPECTED TO BE COOLER AND CLOUDIER...WHICH MAY LIMIT
THE THUNDERSTORM CHANCES ON THE PLAINS. SOME THUNDERSTORMS WILL
BE POSSIBLE OVER THE HIGHER TERRAIN. SUNDAY WILL BE WARMER WITH
MORE SUNSHINE. HOWEVER...THERE WILL BE ENOUGH MOISTURE WHICH WILL
COMBINE WITH INCREASING LIFT FROM AN APPROACHING TROUGH AND
SOUTHEAST WINDS ACROSS THE PLAINS FOR A BETTER CHANCE OF THUNDERSTORMS.
A FEW STORMS COULD BECOME SEVERE...WITH HAIL AND DAMAGING WINDS
POSSIBLE.

MONDAY WILL BE DRY...EXCEPT FOR A SLIGHT CHANCE OF THUNDERSTORMS
OVER THE MOUNTAINS. MOISTURE WILL GRADUALLY INCREASE ACROSS THE
OUTLOOK AREA TUESDAY THROUGH THURSDAY WITH AN INCREASING CHANCE OF
THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS THE FOOTHILLS AND PLAINS. SEVERE STORMS ARE NOT EXPECTED...AND
INCREASING SOUTHWEST WINDS ALOFT WILL PROVIDE FOR DECENT STORM
MOTION WHICH WILL MINIMIZE THE FLOOD RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1230 PM ACROSS THE
NORTHEAST PLAINS OF COLORADO.

In the hours before

Local storm report, Jun 6, 1:37 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

&&

KBOWEN
Local storm report, Jun 6, 1:56 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
156 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

0156 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/06/2014  M1.00 INCH       DOUGLAS            CO   PUBLIC

&&

KBOWEN
Local storm report, Jun 6, 2:32 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TORNADO          7 S HEREFORD            40.87N 104.30W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

0158 PM     TORNADO          3 S GROVER              40.83N 104.23W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert17 min
Jun 5, 6:13 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 5, 6:42 PM MDTTornado WarningBOULincoln33 min
Jun 5, 7:40 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert35 min
Jun 5, 8:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 10:44 PM MDTSpecial Weather StatementBOUElbert46 min
Jun 6, 3:13 AM MDTSpecial Weather StatementBOULincoln47 min
Jun 6, 3:22 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Jun 6, 3:59 AM MDTSevere Thunderstorm WarningBOULincoln31 min
Jun 6, 12:33 PM MDTSevere Thunderstorm WarningBOULogan42 min
Jun 6, 1:13 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick47 min
Jun 6, 1:29 PM MDTFlash Flood WarningBOULogan3 hr
Jun 6, 1:38 PM MDTTornado WarningBOUDouglas37 min
Jun 6, 1:41 PM MDTTornado WarningBOULogan, Sedgwick34 min
Jun 6, 1:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 1:53 PM MDTSevere Thunderstorm WarningBOULogan, Weld37 min
Jun 6, 1:58 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld28 min
Jun 6, 2:08 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert33 min
Jun 6, 2:13 PM MDTTornado WarningBOUWeld17 min
Jun 6, 2:14 PM MDTTornado WarningBOUPhillips, Sedgwick31 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningBOULogan, Weld32 min
Jun 6, 2:34 PM MDTTornado WarningBOUWeld26 min
Jun 6, 2:43 PM MDTTornado WarningBOUSedgwick32 min
Jun 6, 2:48 PM MDTTornado WarningBOUAdams, Arapahoe, Elbert27 min
Jun 6, 2:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 2:54 PM MDTTornado WarningBOUMorgan36 min
Jun 6, 2:56 PM MDTTornado Warning Tornado observedBOUMorgan, Weld19 min
Jun 6, 3:05 PM MDTTornado WarningBOULogan25 min
Jun 6, 3:10 PM MDTTornado WarningBOUPhillips, Sedgwick35 min
Jun 6, 3:12 PM MDTTornado WarningBOUArapahoe, Elbert, Lincoln, Washington33 min
Jun 6, 3:19 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 6, 3:36 PM MDTSevere Thunderstorm WarningBOUPhillips24 min
Jun 6, 4:24 PM MDTAreal Flood AdvisoryBOUPhillips3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.